PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 53(67), pp. 73--80 (1993)
On the rate of convergence for modified Szász--Mirakyan operators
Ashok Sahai and Govind PrasadDepartment of Mathematics, University of Roorkee, Roorkee 247667, India
Abstract: Recently Gupta and Agrawal  gave an estimate of the rate of convergence for modified Szász--Mirakyan operators for functions of bounded variation, using probabilistic approach. Because of some mistakes in their paper, we were motivated to correct and improve their results.
Classification (MSC2000): 41A30,41A36
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts